# SDR P5CA2009060501598

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 31,300 hours, 5,019 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 65B0352147
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO REPLACE THE MISSING LEFT OUTBOARD HORIZONTAL STABILIZER STATIC DISCHARGER, MAINTENANCE FOUND A PORTION OF THE STABILIZER TIP FAIRING DAMAGED.  A REPLACEMENT WAS RECEIVED AND INSTALLED PER SRM 51-10-02.
